The reducibility of a continuous function of a real variable and the structure of the stationary points
Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1067-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_5_a9,
author = {A. N. Sharkovskii},
title = {The reducibility of a continuous function of a real variable and the structure of the stationary points},
journal = {Doklady Akademii Nauk},
pages = {1067--1070},
year = {1961},
volume = {139},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a9/}
}
TY - JOUR AU - A. N. Sharkovskii TI - The reducibility of a continuous function of a real variable and the structure of the stationary points JO - Doklady Akademii Nauk PY - 1961 SP - 1067 EP - 1070 VL - 139 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a9/ LA - ru ID - DAN_1961_139_5_a9 ER -
A. N. Sharkovskii. The reducibility of a continuous function of a real variable and the structure of the stationary points. Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1067-1070. http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a9/